Congratulations to Professor K. Ito

Search this Article

Author(s)

Journal

  • Japanese journal of mathematics. 3rd series  

    Japanese journal of mathematics. 3rd series 2(1), 129-131, 2007-01-01 

    Springer-Verlag Tokyo

References:  5

You must have a user ID to see the references.If you already have a user ID, please click "Login" to access the info.New users can click "Sign Up" to register for an user ID.

Codes

  • NII Article ID (NAID)
    10018920147
  • NII NACSIS-CAT ID (NCID)
    AA12130756
  • Text Lang
    ENG
  • Article Type
    OTR
  • ISSN
    02892316
  • NDL Article ID
    025086728
  • NDL Call No.
    Z78-A445
  • Data Source
    CJP  NDL 
Page Top